# SDR DALA1238126701

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 43,872 hours, 16,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER MAINTENANCE, FOUND EXTERIOR EMERGENCY LIGHT AT DOOR L3 INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGERS M737 AND M736 PER AMM 33-51.  OPERATION OF LIGHT NOW CHECKS GOOD.
